# SDR YTRA20140313001

- Difficulty date: March 12, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N171RL
- Make and model: Bell 206L-4
- Aircraft serial: 52064
- Aircraft time: 13,207 hours, 12,356 cycles
- Engine: Allsn 250C30
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23004545
- Part serial: CAE895819
- Condition: Making Metal
- Location: Zone 200
- Part time: 7,504 hours, 12,356 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE PILOT MADE A PRECAUTIONARY LANDING DUE TO AN ENG CHIP LIGHT ILLUMINATION.
